# SDR CALA2019030800365

- Difficulty date: March 6, 2019
- Submitted: March 8, 2019
- Operation: Air carrier
- Aircraft: N435UA
- Make and model: Airbus A320-232
- Aircraft serial: 613
- Aircraft time: 74,254 hours, 28,597 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D537041721400
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT  BILGE AREA STR 40R PREVIOUS REPAIR HAS EVIDENCE OF SURFACE CORROSION. BETWEEN FR 61 AND 60. MKD 126-016 REF. N/R:99833878 REPAIRED AFT CARGO COMPT. BILGE AREA STR 40R BETWEEN FR62 TO FR 60 AS PER SRM 53-00-13 REF. N/R:99833878.
